# SDR UPS03541441

- Difficulty date: October 15, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: AS,  R2 WINDOW WILL NOT FULLY CLOSE. AWAITING LOG PAGE.
